# SDR COM31112

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: DAS623A41
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION FROM AIRCRAFT FUSELAGE AREA.  PASSENGERS COMPLAINED OF LOUD NOISE AND VIBRATION IN AIRCRAFT CABIN.  REPLACED THE RIGHT ELEVATOR HINGE BEARINGS.
